Close
Close

Panadol Advance

Close

Panadol Extra

Close

Panadol Cold + Flu Day

Close

Panadol Joint

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Suppositories

Panadol Advance

  • Tablets
  • Adults + children 6-12 years age range
  • The OPTIZORB Formulation contains a patented delivery system which allows it deliver paracetamol more efficiently by breaking down faster than regular Panadol tablets
  • Active ingredients: Each Tablet contains: 
  • Paracetamol = 500 mg 
Close
Chewable Tablet

Panadol Extra

  • Tablets
  • Adults + children aged 12 years and older
  • Extra Effective Pain Relief
  • Active ingredients: Each caplet contains:
  • Paracetamol = 500 mg
  • Caffeine = 65 mg
Close
Colourfree Suspension

Panadol Cold + Flu Day

  • Tablets
  • Adults + children aged 12 years and older
  • Day Time Cold & Flu Relief
  • Active ingredients: Each tablet contains:
  • Paracetamol = 500 mg
  • Caffeine = 25 mg
  • Phenylephrine Hydrochloride = 5mg
Close
Colourfree Baby Drops

Panadol Joint

  • Bi-layered tablets
  • 12-Adult
  • Joint Pain Relief up to 8 Hours
  • Active ingredient:
  • 665mg Paracetamol
Crocin Pain Relief Tablets

Products Adults

Panadol Cold + Flu Day

Panadol Cold + Flu Day tablets provide relief from Major Cold and flu symptoms. It is a non- drowsy formulation for day time relief when used as directed.

 

Compare similar products

Overview

What does it relieve?

Panadol Cold + Flu Day tablets can be used for:

  • Nasal and sinus congestion
  • Colds and Flus

What's the format?

Tablets

What are its features?

Cold and Flu Relief

Non-Drowsy formulation (when used as directed)

What are the ingredients?

Active ingredient:
Each tablet contains:

Paracetamol = 500 mg
Caffeine = 25 mg
Phenylephrine Hydrochloride = 5 mg

 

Overview

How To Use

Place tablet(s) in mouth and swallow with water.

Dosage

Age

Adults + children aged 12 years and older

Tablets

2 Tablets

How often

 2 tablets up to four times a day with maximum of 8 tablets in a 24 hour period and not recommended for children

Disclaimer

• Do not use if you have known or previous history of hypersensitivity to paracetamol, Caffeine, phenylephrine, or any other ingredient in this product
• Do not use if you are taking, or have taken, within the last two weeks, monoamine oxidase inhibitors
• Do not be used with other paracetamol-containing products, decongestants, or cold and flu medicines.
• Seek medical advice before taking this product if:
• You have hypertension, cardiovascular disease, diabetes, hyperthyroidism, angle closure glaucoma, phaeochromocytoma, an enlargement of the prostate gland, occlusive vascular disease (e.g. Raynaud’s Phenomenon), liver and kidney impairment, glutathione depleted states such as sepsis
• You are taking beta-blockers and other antihypertensive drugs or tricyclic antidepressants
• This product should not be used by patients taking other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants)
• Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product.
• If symptoms persist, consult a doctor
• Keep out of sight and reach of children

Enquiries

If you would like any further information regarding Panadol products, please call us at (+202)26185000
Adverse events should be reported to GlaxoSmithKline S.A.E on (+202) 26185150

Enquiries

If you would like any further information regarding Panadol products, please call us at (+202)26185000
Adverse events should be reported to GlaxoSmithKline S.A.E on (+202) 26185150

Related Articles

Related Articles